| Model Number |
106A3 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/12/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a cryo ablation procedure, a system notice was received indicating that the balloon inflation pressure was not reached in time.Reconnected cables without resolve.It was noted the low pressure regulator (lpr) was not within the expected range.The system was vented and another system notice was received indicating that the balloon inflation pressure was not reached in time.The case was aborted while the patient was under general anesthesia.A field service visit was recommended.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files confirmed the 50014 system notice ¿balloon inflation pressure was not reached in time¿.The console was serviced and the low pressure regulator internal parts were replaced.The product issue reported (system notice 50014) is not likely to cause or contribute to a death or serious injury; however, the risk of the patient being under general anesthesia without full therapeutic effect is the adverse event being reported.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.